Optimization of Linear Functions at the Vertices of a Permutation Polyhedron with Additional Linear Constraints

  • O. A. Valuiskaya
  • S. V. Yakovlev

Abstract

We propose an approximate polynomial method that enables one to determine with given accuracy the extremum of a function on a permutation polyhedron with additional linear constraints.
Published
25.09.2001
How to Cite
Valuiskaya, O. A., and S. V. Yakovlev. “Optimization of Linear Functions at the Vertices of a Permutation Polyhedron With Additional Linear Constraints”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 53, no. 9, Sept. 2001, pp. 1272-80, https://umj.imath.kiev.ua/index.php/umj/article/view/4346.
Section
Research articles